Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Green Bay, WI

May 6, 20236 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 6, 2023, 11:15 PM CDT for 6 counties in Wisconsin. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2023, 11:15 PM CDT (04:15 UTC)
Expired
May 7, 2023, 12:15 AM CDT
In force
60 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Marathon County, WI, Menominee County, WI, Oconto County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS53 KGRB 070415
SVRGRB
WIC073-078-083-097-115-135-070515-
/O.NEW.KGRB.SV.W.0002.230507T0415Z-230507T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1115 PM CDT Sat May 6 2023

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Portage County in central Wisconsin...
  Southeastern Marathon County in central Wisconsin...
  Southeastern Menominee County in northeastern Wisconsin...
  Northern Waupaca County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 1215 AM CDT.

* At 1114 PM CDT, a severe thunderstorm was located near Bevent, or
  17 miles northeast of Stevens Point, moving east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Portage, southeastern Marathon, southeastern
  Menominee, northern Waupaca, southern Oconto and Shawano Counties,
  including the following locations... College Of Menominee Nation,
  Underhill, Elderon, Hofa Park, Pike Lake, Landstad, Zachow, Holt,
  Tigerton and Lunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4484 8938 4493 8824 4462 8825 4462 8940
TIME...MOT...LOC 0414Z 262DEG 17KT 4470 8929 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kieckbusch
4 follow-up statements
491 
WWUS53 KGRB 070426
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1126 PM CDT Sat May 6 2023

WIC073-097-070435-
/O.CAN.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Portage WI-Marathon WI-
1126 PM CDT Sat May 6 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4485 8922 4493 8824 4462 8825 4462 8922
TIME...MOT...LOC 0425Z 241DEG 19KT 4476 8885 

$$

WIC078-083-115-135-070515-
/O.CON.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Menominee WI-Waupaca WI-Oconto WI-Shawano WI-
1126 PM CDT Sat May 6 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN MENOMINEE...NORTHERN WAUPACA...SOUTHERN OCONTO AND
SHAWANO COUNTIES...

At 1125 PM CDT, a severe thunderstorm was located 9 miles northwest
of Embarrass, or 13 miles west of Shawano, moving northeast at 20
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Shawano, Clintonville, Pulaski, Gillett, Wittenberg, Embarrass,
Navarino Wildlife Area, Legend Lake, Keshena and Belle Plaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
urban flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4485 8922 4493 8824 4462 8825 4462 8922
TIME...MOT...LOC 0425Z 241DEG 19KT 4476 8885 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kieckbusch
466 
WWUS53 KGRB 070440
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1140 PM CDT Sat May 6 2023

WIC135-070449-
/O.CAN.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Waupaca WI-
1140 PM CDT Sat May 6 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAUPACA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4485 8922 4493 8824 4462 8825 4468 8859
      4468 8922
TIME...MOT...LOC 0439Z 236DEG 16KT 4481 8869 

$$

WIC078-083-115-070515-
/O.CON.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Menominee WI-Oconto WI-Shawano WI-
1140 PM CDT Sat May 6 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN MENOMINEE...SOUTHERN OCONTO AND SHAWANO COUNTIES...

At 1139 PM CDT, a severe thunderstorm was located near Shawano,
moving northeast at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Shawano, Pulaski, Gillett, Wittenberg, Legend Lake, Keshena, Belle
Plaine, Angelica, Bonduel and Red River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
urban flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4485 8922 4493 8824 4462 8825 4468 8859
      4468 8922
TIME...MOT...LOC 0439Z 236DEG 16KT 4481 8869 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kieckbusch
288 
WWUS53 KGRB 070454
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1154 PM CDT Sat May 6 2023

WIC078-083-115-070515-
/O.CON.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Menominee WI-Oconto WI-Shawano WI-
1154 PM CDT Sat May 6 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN MENOMINEE...SOUTHERN OCONTO AND CENTRAL SHAWANO
COUNTIES...

At 1154 PM CDT, a severe thunderstorm was located near Gillett, or 9
miles northeast of Shawano, moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Shawano, Gillett, Legend Lake, Keshena, Belle Plaine, Bonduel, Red
River, Marion, Underhill and Pella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4493 8824 4470 8825 4468 8859 4468 8905
      4486 8907
TIME...MOT...LOC 0454Z 249DEG 18KT 4486 8842 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kurimski
369 
WWUS53 KGRB 070506
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1206 AM CDT Sun May 7 2023

WIC078-083-115-070516-
/O.EXP.KGRB.SV.W.0002.000000T0000Z-230507T0515Z/
Menominee WI-Oconto WI-Shawano WI-
1206 AM CDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE...
SOUTHERN OCONTO AND CENTRAL SHAWANO COUNTIES WILL EXPIRE AT 1215 AM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 4493 8824 4470 8825 4468 8859 4468 8905
      4486 8907
TIME...MOT...LOC 0506Z 262DEG 17KT 4487 8834 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:12 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 6, 10:12 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1012 PM CDT Sat May 6 2023

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 323 PM CDT Sat May 6 2023

Key Messages:

- Non-severe thunderstorms becoming likely this evening through
tonight.

- Areas of fog likely near sunrise hours tomorrow morning.

- More thunderstorms becoming likely tomorrow afternoon/evening.

-----------------------------------------------------------------

General Discussion:

This evening/tonight thunderstorms...

While scattered showers linger around northeastern Wisconsin this
afternoon, eyes are to our southwest, where a 'Slight Risk' of
severe weather extends from Iowa into the SW corner of Wisconsin.

Our area will likely be impacted in two waves of rain. The first
wave will push through east-central to northeast Wisconsin during
the late afternoon/sunset hours. Thunder is not expected with this
precipitation.

The second wave will be associated with the potentially severe
storms in Iowa, arriving nearer to the 10 pm/midnight hour. By the
time these storms reach our forecast area, the should be notably
weakened... and severe weather is not expected at this time for east-
central/northeastern WI.

Tomorrow morning fog...

Patchy/Areas of fog is expected behind the rain from midnight/early
morning storms. The chance for dense fog bears watching. At this
time the potential for dense fog is less than 30%. Should dense fog
occur, the most likely areas to be impacted are from Wood County
through Florence County. We will continue to monitor through this
evening. Timing-wise, the worst visibilities are expected between 5
am and 8 am.

Tomorrow afternoon/evening storms...

Confidence is high that we will see at least some blue skies
tomorrow morning through the afternoon hours. As such, temperatures
will also be notably warmer, with highs making into the 70s and
possibly 80s across our area.

Towards the evening into the midnight hours, storms that fire during
peak heating hours across Iowa will likely venture into Wisconsin.
Confidence is high the storms will be weakening as the make it into
Wisconsin and towards east-central Wisconsin. However, there is a
non-zero chance the central portion of the state may experience some
impacts in the form of small hail and strong winds. Will continue to
monitor and update as we draw nearer, but as of now, the most likely
outcome is for non-severe thunderstorms to make it into central
Wisconsin towards the sunset hours tomorrow evening.

.LONG TERM...Sunday Night Through Saturday
Issued at 323 PM CDT Sat May 6 2023

Scattered showers and a few thunderstorms are possible Sunday
evening, but overall coverage looks limited as the primary lift
will be will be closer to the surface warm front near the WI/IL
border. This feature along with some modest pieces of shortwave
energy will keep periodic showers and a few thunderstorms in the
forecast through Tuesday, but many hours will also be dry.

Upper ridging and high pressure will likely keep skies quiet from
Wednesday through Friday. A system developing to the west could
bring a return of rain and thunderstorms by Friday or next
weekend, but details are uncertain at this point.

At the same time, south to southwesterly low-level flow will
bring in and keep a warmer airmass in place for much of the
period, resulting in temperatures at or above normal throughout
the long term forecast. High temps will be in the 70s from
Wednesday through next weekend.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 955 PM CDT Sat May 6 2023

Showers and thunderstorms were moving across the forecast area,
in response to ongoing WAA, and upper forcing with a jet streak
and short-wave trough. Low clouds covered the NW half of the
forecast area.

Showers will continue to spread east overnight, and exit eastern
WI by daybreak. Will continue a mention of thunderstorms into the
overnight hours for all but the RHI TAF site. Flight conditions
will deteriorate to IFR/LIFR due to the rain, followed by areas of
fog. Could see locally dense fog late tonight into early Sunday
AM. Improving conditions are expected during the mid to late
morning, with VFR possible by early afternoon.

LLWS in eastern WI should end early in the TAF period.

Subsequent forecasts will need to determine if storms will
redevelop Sunday late Sunday afternoon and evening, but confidence
is not high enough to include them in this set of TAFs.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM.....Kotenberg
LONG TERM......KLJ
AVIATION.......Kieckbusch
Hazardous weather outlook, May 6, 2:54 PM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
254 PM CDT Sat May 6 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
254 PM CDT Sat May 6 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Minor flooding and strong flows can be expected, especially along
the Menominee River.

A few non-severe thunderstorms are likely central to northeast
Wisconsin tonight. There is a less than 5 percent chance for the
storms in central Wisconsin to be strong to severe.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Minor river flooding is expected along the Wolf River and the
Menominee River.

Thunderstorms are likely Sunday evening into the overnight hours,
especially in east-central Wisconsin. There is a less than 5
percent chance for the storms in central Wisconsin to be strong
to severe.

Thunderstorms are possible again Monday and Tuesday afternoons. At
this time, severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-072000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
254 PM CDT Sat May 6 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible at times tonight that may pose a risk
to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible at times and may pose a wave and or
wind risk to mariners through early next week.

Kotenberg/KLJ

In the hours before

Local storm report, May 6, 9:33 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             PLOVER                  44.45N 89.53W
05/06/2023  M0.70 INCH       PORTAGE            WI   TRAINED SPOTTER

            DIME SIZE.

&&

RK
Special weather statement, May 6, 9:41 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
941 PM CDT Sat May 6 2023

WIZ020-021-030-031-036>038-045-048-074-070345-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Winnebago WI-Northern Oconto County WI-Waushara WI-Marathon WI-
Portage WI-Menominee WI-
941 PM CDT Sat May 6 2023

...Strong thunderstorms will impact portions of Portage, southeastern
Marathon, Menominee, northwestern Winnebago, Waushara, Waupaca,
central Oconto, northwestern Outagamie and Shawano Counties through
1045 PM CDT...

At 940 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from 7 miles north of Bevent to Amherst to 6
miles northeast of Friendship. Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph, half inch hail and brief
         torrential downpours.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stevens Point, Shawano, Waupaca, Wautoma, Weston, New London,
Clintonville, Whiting, Bevent and Wittenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to ponding on area roads, so motorists should use caution.

&&

LAT...LON 4424 8960 4425 8972 4435 8973 4448 8967
      4490 8952 4517 8839 4462 8837 4410 8892
      4401 8960
TIME...MOT...LOC 0240Z 255DEG 34KT 4486 8933 4445 8931 4405 8973

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Kieckbusch
Local storm report, May 6, 9:54 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
954 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             2 SE PARK RIDGE         44.49N 89.51W
05/06/2023  E0.25 INCH       PORTAGE            WI   PUBLIC

&&

RK
Local storm report, May 6, 10:12 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 WNW CLINTONVILLE      44.61N 88.76W
05/06/2023  M0.25 INCH       WAUPACA            WI   COCORAHS

            HAILED FOR 6 TO 9 MINUTES.

&&
Special weather statement, May 6, 10:39 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1039 PM CDT Sat May 6 2023

WIZ020-030-031-036>039-074-070430-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Marathon WI-Portage WI-Brown WI-Menominee WI-
1039 PM CDT Sat May 6 2023

...Strong thunderstorms will impact portions of western Brown,
northern Portage, southeastern Marathon, southeastern Menominee,
Waupaca, southern Oconto, Outagamie and Shawano Counties through 1130
PM CDT...

At 1036 PM CDT, radar and trained weather spotters reported clusters
of strong thunderstorms over parts of central and northeast
Wisconsin. The strongest storms were located in northern
Portage County. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph and hail up to nickel size.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Green Bay, Appleton, Stevens Point, Shawano, Waupaca, Kaukauna,
Little Chute, New London, Kimberly and Clintonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized urban flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 4503 8831 4502 8803 4465 8798 4424 8803
      4424 8900 4465 8985 4469 8985 4468 8991
      4474 9003
TIME...MOT...LOC 0336Z 256DEG 27KT 4482 8883 4453 8874 4425 8877

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Kieckbusch
Local storm report, May 6, 11:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             6 ESE KNOWLTON          44.69N 89.55W
05/06/2023  M0.75 INCH       MARATHON           WI   PUBLIC

            ALSO REPORTED AND ESTIMATED 2.5 INCHES OF
            RAIN SO FAR IN LAST 2 HOURS.

&&

RK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:59 PM CDTSpecial Weather StatementGRBMarathon, Wood61 min
May 6, 8:53 PM CDTSpecial Weather StatementGRBPortage, Wood52 min
May 6, 9:41 PM CDTSpecial Weather StatementGRBMenominee, Portage, Shawano, Waupaca, Waushara64 min
May 6, 10:39 PM CDTSpecial Weather StatementGRBOconto, Outagamie, Shawano, Waupaca51 min
May 6, 10:44 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage31 min
May 7, 12:54 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Oconto, Outagamie, Shawano51 min
May 7, 10:17 AM CDTRiver Flood WarningGRBOconto25 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.